# SDR MALA010326

- Difficulty date: March 8, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO COMPARTMENT LT SEAT TRACK AT LBL 18 BETWEEN STA 630 AND STA 686 HAS CORROSION. MAINTENANCE THOROUGHLY CLEANED AREA IAW SRM 51-20-41, REMOVED CORROSION.  IAW SRM 51-70-40, ALODINED BARE METAL, MATERIAL REMOVED IS WITHIN LIMITS OK TO PRIME AND PAINT.
